Laplace transform of functions satisfying the Lipschitz condition
Compositio Mathematica, Tome 22 (1970) no. 1, p. 29-38
@article{CM_1970__22_1_29_0,
     author = {Ditzian, Z.},
     title = {Laplace transform of functions satisfying the Lipschitz condition},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {1},
     year = {1970},
     pages = {29-38},
     zbl = {0199.17703},
     mrnumber = {261278},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_1_29_0}
}
Ditzian, Z. Laplace transform of functions satisfying the Lipschitz condition. Compositio Mathematica, Tome 22 (1970) no. 1, pp. 29-38. http://www.numdam.org/item/CM_1970__22_1_29_0/

J. Benedetto [1] The Laplace transform of generalized functions Can. J. Math. Vol. 18 pp. 357-374. 1966. | MR 190738 | Zbl 0137.08903

Z. Ditzian and A. Jakimovski [2] Real inversion and jump formulae for the Laplace transform. part I. Isreal J. of Math. Vol. 1 pp. 85-104. 1963. | Zbl 0115.09801

D.V. Widder [3] The Laplace transform. Princeton University Press 1946. | JFM 67.0384.01 | MR 5923 | Zbl 0063.08245

A. Zygmund [4] Trigonometric series Vol. I. Cambridge University Press 1959. | MR 107776 | Zbl 0085.05601